# SDR SWAA2012061104774

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 603 hours, 216 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY  -- 20 MINS INTO FLIGHT SMELLED ELECTRICAL ODOR IN COCKPIT AND CABIN.  REMOVED AND REPLACED RECIRC HEPA FILTER AND RECIRC FAN PER MM.
